A View of Unconstrained Minimization Algorithms that Do Not Require Derivatives. Powell, M. J. D. ACM Transactions on Mathematical Software, 1:97–107, 1975.
A View of Unconstrained Minimization Algorithms that Do Not Require Derivatives [link]Paper  doi  bibtex   
@Article{Powell1975a,
  author  = {Michael J. D. Powell},
  title   = {A View of Unconstrained Minimization Algorithms that Do Not Require Derivatives},
  journal = {ACM Transactions on Mathematical Software},
  year    = {1975},
  volume  = {1},
  pages   = {97--107},
  doi     = {10.1145/355637.355638},
  file    = {:papers/Powell1975a.pdf:PDF},
  url    = {https://scholar.google.com/scholar?cluster=13519825171185849946},
}
Downloads: 0